Advertisement

Journal of Mathematical Sciences

, Volume 237, Issue 4, pp 501–510 | Cite as

Operator Formulas in Inverse Problems for Evolution Equations

  • N. L. Abasheeva
  • Yu. E. AnikonovEmail author
Article
  • 5 Downloads

We present general representations of solutions to the inverse problems for evolution equations and write out the second kind equations related to construction of special solutions to nonlinear equations generated by mappings of the Euclidean spaces.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. V. Bitsadze, Equations of Mathematical Physics [in Russian], Nauka, Moscow (1982).Google Scholar
  2. 2.
    L. Hörmander, The Analysis of Linear Partial Differential Operators I: Distribution Theory and Fourier Analysis, Springer, Berlin (1983).zbMATHGoogle Scholar
  3. 3.
    A. V. Manzhirov, A. D. Polyanin, Handbook of Integral Equations: Methods of Solving [in Russian], Faktorial, Moscow (2000).Google Scholar
  4. 4.
    V. S. Vladimirov, Equations of Mathematical Physics [in Russian], Nauka, Moscow (1981).Google Scholar
  5. 5.
    A. G. Butkovskii Characteristics of Systems with Distributed Parameters [in Russian], Nauka, Moscow (1979).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Sobolev Institute of Mathematics SB RASNovosibirskRussia
  2. 2.Novosibirsk State UniversityNovosibirskRussia

Personalised recommendations